О существовании периодического по t решения первой внешней смешанной задачи для системы С.Л. Соболева

С.И. Янов

Sibirskij matematiceskij zurnal (1993)

  • Volume: 34, Issue: 1, page 212-221
  • ISSN: 0037-4466; 1573-9260/e

How to cite

top

Янов, С.И.. "О существовании периодического по $t$ решения первой внешней смешанной задачи для системы С.Л. Соболева." Sibirskij matematiceskij zurnal 34.1 (1993): 212-221. <http://eudml.org/doc/63527>.

@article{Янов1993,
author = {Янов, С.И.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {exterior mixed problem; Sobolev system},
language = {rus},
number = {1},
pages = {212-221},
publisher = {Izd. AN SSSR},
title = {О существовании периодического по $t$ решения первой внешней смешанной задачи для системы С.Л. Соболева},
url = {http://eudml.org/doc/63527},
volume = {34},
year = {1993},
}

TY - JOUR
AU - Янов, С.И.
TI - О существовании периодического по $t$ решения первой внешней смешанной задачи для системы С.Л. Соболева
JO - Sibirskij matematiceskij zurnal
PY - 1993
PB - Izd. AN SSSR
VL - 34
IS - 1
SP - 212
EP - 221
LA - rus
KW - exterior mixed problem; Sobolev system
UR - http://eudml.org/doc/63527
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.